# SDR ASAA0180229

- Difficulty date: July 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, FOUND ONE EMERGENCY FLOOR TRACK LIGHT MISSING AT ROW 7.  REPLACED MISSING LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
